Publication

Mathematical morphology with non-commutative symmetry groups

Roerdink, J. B. T. M., 1993, Mathematical Morphology in Image Processing. Dougherty, E. R. (ed.). Marcel Dekker, p. 205-254 50 p. 7

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

Original languageUndefined/Unknown
Title of host publicationMathematical Morphology in Image Processing
EditorsE. R. Dougherty
PublisherMarcel Dekker
Pages205-254
Number of pages50
Publication statusPublished - 1993

ID: 24325659